# SDR 03042624

- Difficulty date: February 11, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N624BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7211
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the forward emergency exit light was inoperative.  Maintenance personnel removed and replaced the lamp in the forward emergency exit light.  An operational check was satisfactory and the aircraft was returned to service.
